Home > Nexium and increased dementia risk

Comments

Nexium and increased dementia risk — 6 Comments

  1. These drugs are bad for you so what can I take for my stomach that won’t I hurt me

    • Hi Brenda, I don’t know what kind of stomach problems you are having. The best therapy would depend on what’s causing your symptoms. Some stomach problems really respond well to diet modifications and other lifestyle changes. Others might require medication. Talk to your health care provider. If a medication is recommended, just be informed about both the benefits and the side effects, so you know what you’re getting. And don’t take it any longer than necessary. Best, FN

    • To leave a comment, you are required to leave a name and email. These fields are marked with an asterisk (*). FN

  2. my husband William H Miller has been on nexium for years now and has been diagnosed with dementia

    • I am very sorry to hear about your husband’s diagnosis. It’s not possible to say Nexium contributed to his dementia; much more research needs to be done to explore that connection. This recent study, however, certainly cautions us–providers and patients–to use PPIs (all drugs, really) with more thought to long-term harms. We just don’t know enough about using these long-term, or how they interact with all the other prescription medications people are taking these days. Take care, FN